# SDR AALA20121109004

- Difficulty date: November 9, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 69,648 hours, 37,180 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 2.5 CORRODED AT STATIONS 1120 TO 1136.  INSTALLED SERVICEABLE SEAT TRACK FROM STATIONS 1098 TO 1136 PER AARD 51-00-05-01.
